# SDR DXTA201802090093

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 9,258 hours, 6,019 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 692243617
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,258 hours, 6,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR WEB BULKHEAD FITTING CORRODED.
